Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 11 found articles
 
 
  A mathematical approach to medical decisions: Application of Bayes' rule to a mixture of continuous and discrete clinical variables
 
 
Title: A mathematical approach to medical decisions: Application of Bayes' rule to a mixture of continuous and discrete clinical variables
Author: Starmer, C.Frank
Lee, K.L.
Appeared in: Computers and biomedical research
Paging: Volume 9 (1976) nr. 6 pages 11 p.
Year: 1976
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands